# SDR QMLA2021100520050

- Difficulty date: October 4, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N261AM
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0734
- Aircraft time: 4,256 hours
- System (JASC): 2600 · Fire Protection System
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L, D

## Discrepancy

IN FLIGHT FIRE WARNING TONE ACTIVATES WITH NO OTHER VISUAL INDICATIONS OF A MALFUNCTION.  THIS ACFT REMAINS OOS FOR CONTINUED TROUBLESHOOTING.  NO DEFECT IDENTIFIED AT THIS TIME.
